MAUDE Adverse Event Report: CORCYM S.R.L. MEMO 4D ANNULOPLASTY RING; MITRAL ANNULOPLASTY RING

CORCYM S.R.L. MEMO 4D ANNULOPLASTY RING; MITRAL ANNULOPLASTY RING
Model Number 4DM-30
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Mitral Valve Insufficiency/ Regurgitation (4451)
Date of Event 10/05/2023
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2023, a memo4d ring size 30 was attempted to be implanted.After de-clamp, regurgitation did not stop.As such, the device was explanted on the same day.No further information is available at this time.
 
Additional Manufacturer Narrative
H3 other text : unknown disposition.
 
Additional Manufacturer Narrative
A complete manufacturing and material records review for the annuloplasty ring 4dm-30 has been performed.The results confirmed that the device satisfied all material, visual and performance standards required at the time of manufacture and release.Since limited information is available, the definitive root cause of the reported event cannot be established at this time.However, from the document review performed, no manufacturing deficiencies were noted.Should further information be received in the future, a follow up report will be provided.
 
Event or Problem Description
On (b)(6) 2023, a memo4d ring size 30 was attempted to be implanted.After de-clamp, regurgitation did not stop.As such, the device was explanted on the same day.The manufacturer was informed that no further information will be provided.

Brand Name
MEMO 4D ANNULOPLASTY RING
Common Device Name
MITRAL ANNULOPLASTY RING
Manufacturer (Section D)
CORCYM S.R.L.
strada crescentino
saluggia, vercelli
Manufacturer (Section G)
CORCYM S.R.L.
strada crescentino
saluggia, vercellli
Manufacturer Contact
laura mannino
5005 north fraser way
burnaby, bc 
MDR Report Key18096875
Report Number3005687633-2023-00127
Device Sequence Number17570092
Product Code KRH
UDI-Device Identifier08022057015433
UDI-Public(01)08022057015433(240)4DM-30(17)271204
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K180411
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number4DM-30
Device Catalogue Number4DM-30
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2023
Supplement Date Received by Manufacturer11/14/2023
Initial Report FDA Received Date11/08/2023
Supplement Report FDA Received Date12/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/05/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown